# SDR 01FDEA00661

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug DC-10-30
- Aircraft serial: 48297
- Aircraft time: 39,763 hours, 11,905 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

REPEAT WRITE UP WX RADAR RETURNS BOTH SYS SHOW BLANK AREA IN A SPOKE PATTERN.  REMOVED AND REPLACED ANTENNA PER IAW MD DC10-30 AMM 34-41-01-2.
